Alert archive / California / Gale Watches in 2017

Gale Watch 11, NWS Eureka, CA

April 10, 2017

NWS Eureka, CA issued this gale watch at Apr 10, 2017, 2:14 PM PDT. It took effect at Apr 11, 2017, 9:00 AM PDT. It was in force for .

The area

The counties it named.

The facts

Issued
Apr 10, 2017, 2:14 PM PDT (21:14 UTC)
In effect from
Apr 11, 2017, 9:00 AM PDT
Expired
Apr 11, 2017, 3:09 AM PDT
In force
Issued by
NWS Eureka, CA

The text

As transmitted.

419 
WHUS76 KEKA 102114
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
214 PM PDT MON APR 10 2017

PZZ450-110515-
/O.CON.KEKA.SC.Y.0048.000000T0000Z-170411T1000Z/
/O.NEW.KEKA.GL.A.0011.170411T1900Z-170412T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
214 PM PDT MON APR 10 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
TUESDAY...
...GALE WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH LATE
TUESDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH,
WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH LATE TUESDAY
NIGHT. 

* WINDS...VARIABLE 5 TO 10 KT THROUGH TONIGHT...INCREASING TO
  SOUTH 25 TO 30 KT WITH GUSTS TO 40 KT TUESDAY EVENING.

* SEAS...W 9 TO 11 FT AROUND 11 SECONDS THROUGH
  TONIGHT...DECREASING TO 7 TO 8 FEET 11 SECONDS TOMORROW MORNING.
  SEAS WILL INCREASE TO 9 TO 11 FEET AND BECOME STEEPER TUESDAY 
  NIGHT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS,ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED,BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ470-110515-
/O.CON.KEKA.SC.Y.0050.000000T0000Z-170411T1000Z/
/O.NEW.KEKA.GL.A.0011.170411T1900Z-170412T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
214 PM PDT MON APR 10 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
TUESDAY...
...GALE WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH LATE
TUESDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH,
WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH LATE TUESDAY
NIGHT. 

* WINDS...VARIABLE 5 TO 10 KT THROUGH TONIGHT...INCREASING TO
  SOUTH 25 TO 35 KT WITH GUSTS TO 40 KT TUESDAY AFTERNOON.

* WAVES/SEAS...W 9 TO 11 FT AROUND 11 SECONDS THROUGH
  TONIGHT...DECREASING TO 7 TO 8 FEET 11 SECONDS TOMORROW MORNING.
  SEAS WILL INCREASE TO 9 TO 11 FEET AND BECOME STEEPER TUESDAY 
  AFTERNOON.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS,ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED,BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ455-110515-
/O.CON.KEKA.SC.Y.0049.000000T0000Z-170411T1000Z/
/O.NEW.KEKA.GL.A.0011.170411T1600Z-170412T0400Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
214 PM PDT MON APR 10 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
TUESDAY...
...GALE WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH,
WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING. 

* WINDS...VARIABLE 5 TO 10 KT THROUGH TONIGHT...INCREASING TO
  SOUTH 25 TO 35 KT WITH GUSTS TO 40 KT TUESDAY MORNING.

* SEAS...W 9 TO 11 FT AROUND 11 SECONDS THROUGH
  TONIGHT...DECREASING TO 7 TO 8 FEET 11 SECONDS TONIGHT. SEAS
  WILL INCREASE TO 10 TO 12 FEET AND BECOME STEEPER TUESDAY 
  MORNING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS,ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED, BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ475-110515-
/O.CON.KEKA.SC.Y.0048.000000T0000Z-170411T1000Z/
/O.NEW.KEKA.GL.A.0011.170411T1600Z-170412T0400Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
214 PM PDT MON APR 10 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
TUESDAY...
...GALE WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH,
WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING. 

* WINDS...VARIABLE 5 TO 10 KT THROUGH TONIGHT...INCREASING TO
  SOUTH 25 TO 35 KT WITH GUSTS TO 40 KT TUESDAY MORNING.

* SEAS...W 9 TO 11 FT AROUND 11 SECONDS THROUGH
  TONIGHT...DECREASING TO 7 TO 8 FEET 11 SECONDS TONIGHT. SEAS
  WILL INCREASE TO 11 TO 13 FEET AND BECOME STEEPER TUESDAY
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS,ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED,BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
2 follow-up statements
895 
WHUS76 KEKA 110403
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
903 PM PDT MON APR 10 2017

PZZ450-111215-
/O.CON.KEKA.SC.Y.0048.000000T0000Z-170411T1000Z/
/O.CON.KEKA.GL.A.0011.170411T1900Z-170412T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
903 PM PDT MON APR 10 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
TUESDAY...
...GALE WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH
LATE TUESDAY NIGHT...

* WINDS...VARIABLE 5 TO 10 KT TONIGHT...INCREASING TO SOUTH 25 TO
  30 KT WITH GUSTS TO 40 KT TUESDAY EVENING. 

* SEAS...W 9 TO 11 FT AROUND 11 SECONDS TONIGHT... DECREASING TO 7 TO
  8 FEET 11 SECONDS TUESDAY MORNING. SEAS WILL INCREASE TO 9 TO 
  11 FEET AND BECOME STEEPER TUESDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS,ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED,BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ470-111215-
/O.CON.KEKA.SC.Y.0050.000000T0000Z-170411T1000Z/
/O.CON.KEKA.GL.A.0011.170411T1900Z-170412T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
903 PM PDT MON APR 10 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
TUESDAY...
...GALE WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH
LATE TUESDAY NIGHT...

* WINDS...VARIABLE 5 TO 10 KT TONIGHT...INCREASING TO SOUTH 25 TO
  35 KT WITH GUSTS TO 40 KT TUESDAY AFTERNOON. 

* WAVES/SEAS...W 9 TO 11 FT AROUND 11 SECONDS TONIGHT. DECREASING
  TO 7 TO 8 FEET 11 SECONDS TOMORROW MORNING. SEAS WILL INCREASE 
  TO 9 TO 11 FEET AND BECOME STEEPER TUESDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS,ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED,BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ455-111215-
/O.CON.KEKA.SC.Y.0049.000000T0000Z-170411T1000Z/
/O.CON.KEKA.GL.A.0011.170411T1600Z-170412T0400Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
903 PM PDT MON APR 10 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
TUESDAY...
...GALE WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY EVENING...

* WINDS...VARIABLE 5 TO 10 KT TONIGHT...INCREASING TO SOUTH 25 TO
  35 KT WITH GUSTS TO 40 KT TUESDAY MORNING. 

* SEAS...W 9 TO 11 FT AROUND 11 SECONDS... DECREASING TO 7 TO 8
  FEET 11 SECONDS TONIGHT. SEAS WILL INCREASE TO 10 TO 12 FEET AND
  BECOME STEEPER TUESDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS,ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED, BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ475-111215-
/O.CON.KEKA.SC.Y.0048.000000T0000Z-170411T1000Z/
/O.CON.KEKA.GL.A.0011.170411T1600Z-170412T0400Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
903 PM PDT MON APR 10 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
TUESDAY...
...GALE WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY EVENING...

* WINDS...VARIABLE 5 TO 10 KT TONIGHT...INCREASING TO SOUTH 25 TO
  35 KT WITH GUSTS TO 40 KT TUESDAY MORNING. 

* SEAS...W 9 TO 11 FT AROUND 11 SECONDS DECREASING TO 7 TO 8 FEET
  11 SECONDS TONIGHT. SEAS WILL INCREASE TO 11 TO 13 FEET AND 
  BECOME STEEPER TUESDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS,ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED,BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
112 
WHUS76 KEKA 111009
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
309 AM PDT TUE APR 11 2017

PZZ450-111815-
/O.EXT.KEKA.SC.Y.0048.000000T0000Z-170411T1400Z/
/O.UPG.KEKA.GL.A.0011.170411T1900Z-170412T1000Z/
/O.NEW.KEKA.GL.W.0027.170412T0000Z-170412T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
309 AM PDT TUE APR 11 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM PDT THIS
MORNING...
...GALE WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 3 AM PDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING,
WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 3 AM PDT
WEDNESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS...SOUTHEAST 5 TO 15 KT THIS MORNING...INCREASING TO SOUTH
  25 TO 30 KT WITH GUSTS TO 40 KT BY THIS EVENING.

* WAVES...W 8 TO 10 FT AROUND 11 SECONDS. SEAS WILL INCREASE TO 9
  TO 11 FEET AND BECOME STEEPER NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS,ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-111815-
/O.EXT.KEKA.SC.Y.0050.000000T0000Z-170411T1400Z/
/O.UPG.KEKA.GL.A.0011.170411T1900Z-170412T1000Z/
/O.NEW.KEKA.GL.W.0027.170411T1900Z-170412T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
309 AM PDT TUE APR 11 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM PDT THIS
MORNING...
...GALE WARNING IN EFFECT FROM NOON TODAY TO 3 AM PDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING,
WHICH IS IN EFFECT FROM NOON TODAY TO 3 AM PDT WEDNESDAY. THE
GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS...VARIABLE 5 TO 10 KT TONIGHT...INCREASING TO SOUTH 25 
  TO 35 KT WITH GUSTS TO 45 KT TUESDAY AFTERNOON. 

* WAVES/SEAS...W 8 TO 10 FT. SEAS WILL INCREASE TO 9 TO 11 FEET
  AND BECOME STEEPER THIS AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS,ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-111815-
/O.EXT.KEKA.SC.Y.0049.000000T0000Z-170411T1400Z/
/O.UPG.KEKA.GL.A.0011.170411T1600Z-170412T0400Z/
/O.NEW.KEKA.GL.W.0027.170411T1900Z-170412T0400Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
309 AM PDT TUE APR 11 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM PDT THIS
MORNING...
...GALE WARNING IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING,
WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS EVENING. THE
GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS...SOUTHEAST 5 TO 10 KT INCREASING TO SOUTH 25 TO 35 KT 
WITH GUSTS TO 45 KT LATE THIS MORNING.

* SEAS...W 9 TO 11 FT AROUND 11 SECONDS... DECREASING TO 7 TO 8 
  FEET 11 SECONDS TONIGHT. SEAS WILL INCREASE TO 10 TO 12 FEET 
  AND BECOME STEEPER TUESDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS,ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-111815-
/O.EXT.KEKA.SC.Y.0048.000000T0000Z-170411T1600Z/
/O.UPG.KEKA.GL.A.0011.170411T1600Z-170412T0400Z/
/O.NEW.KEKA.GL.W.0027.170411T1600Z-170412T0400Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
309 AM PDT TUE APR 11 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT THIS
MORNING...
...GALE WARNING IN EFFECT FROM 9 AM THIS MORNING TO 9 PM PDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING,
WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM PDT THIS
EVENING. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS...SOUTHEAST 5 TO 10 KT TONIGHT...INCREASING TO SOUTH 25 TO
  35 KT WITH GUSTS TO 45 KT LATE THIS MORNING.

* SEAS...W 8 TO 10 FT AROUND 11 SECONDS. SEAS WILL INCREASE TO 11
  TO 13 FEET AND BECOME STEEPER THIS AFTERNOON

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS,ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this gale watch went out at Apr 10, 2:59 AM PDT, 11 hours 15 minutes earlier.

Area forecast discussion, Apr 10, 2:59 AM PDT, 11 hours 15 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
259 AM PDT Mon Apr 10 2017

.SYNOPSIS...The showers will quickly taper off this morning to
bring a mainly dry day across the area. Late tonight another
system will bring light rain to the area on Tuesday. Showers will
persist Wednesday morning with heavier rain late in the day.
Showers are expected Thursday with drier conditions possible
Friday and Saturday.

&&

.DISCUSSION...Fairly robust showers are moving through the
northern portion of the area this morning. These are expected to
diminish fairly quickly this morning resulting in a mainly dry,
but cool day. Expect skies will be partly cloudy today.

Late this afternoon and evening clouds will start to increase as
the next system approaches the area. This system is an area of low
pressure associated with a shortwave moving along the nearly zonal
H500 flow. and then curving north before it reaches the coast.
Southerly winds will pick up ahead of this system and keep
temperatures quite warm overnight. A few showers are possible
overnight with this system, but most of the precip is expected to
hold off until Tuesday afternoon when the low finally gets closer
to the coast. Current model runs show this low deepening slightly
as it approaches the coast to around 998 mb. This will bring
gusty winds to the Humboldt and Del Norte coast once again Tuesday
afternoon and evening. Current model runs are show an inversion
keeping most of the winds over the ridges, but this will need to
watched. A wind advisory may be needed for the ridges. The 06Z GFS
run shows 55 KT at 925 mb over CEC Tuesday evening (06Z on
Wednesday). This system will bring light to moderate rain to the
area on Tuesday. Snow levels are generally expected to be above
4500 feet with this system.

Tuesday night a warm frontal boundary is expected to bring some
light rain to the area and this will lift snow levels as well.
Breezy south winds are expected to persist which may limit the
rainfall amounts around Humboldt bay due to downsloping. Warm and
breezy conditions with occasional showers will continues through
the first half of the day on Wednesday. Late in the afternoon a
cold front is expected to move onshore bringing moderate rain to
the area. Gusty south winds are expected with this front as well.
Models are in fairly good agreement on this front moving through.

Late Wednesday night behind the front snow levels are expected to
fall and there will be some showers around. Showers are expected
to persist on Thursday. Showers will persist and snow levels are
expected to fall to around 3000 to 3500 feet, but this may need to
be lowered if models remain consistent.

The GFS and ECMWF are in fairly good agreement the Friday and
Saturday being mainly dry with just a few showers around. The
model discrepancies start on Sunday when the ECMWF brings a strong
system through and the GFS keeps the area mainly dry until Monday
when the system moves through. MKK

&&

.MARINE...A weak cold front moved across the waters early this
morning producing a few showers across the region. The seas
increased and an elevated westerly swell will propagate across the
waters through early Tuesday morning. A high pressure ridge will
build across the region today in the wake of the front. The seas
will gradually subside Tuesday. Small craft advisories will
continue across all the waters through early Tuesday morning. A
weak cold front will move across the region Wednesday increasing
the winds Tuesday night and the short period seas on Wednesday. A
high pressure ridge will build across the region Thursday in the
wake of the weak cold front.

&&

.Aviation...VFR to MVFR conditions will continue at KCEC, KACV
and KUKI early this morning. The lower conditions will be due to
reduced ceilings as a few showers associated with a weak cold
front traverse the region. Winds will continue light to moderate
early this morning. Ceilings will increase later this morning and
today as a high pressure ridge builds across the region. VFR
conditions and light to moderate winds will prevail at KCEC, KACV
and KUKI late this morning through tonight with light to moderate
winds occurring.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...None.
NORTHWEST CALIFORNIA COASTAL WATERS...
     Small Craft Advisory until 3 AM PDT Tuesday for
     PZZ450-455-470-475.

&&

Visit us at http://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
http://www.facebook.com/NWSEureka
http://www.twitter.com/nwseureka

For forecast zone information
see the forecast zone map online:
http://www.weather.gov/eureka/zonemap.png
Hazardous weather outlook, Apr 10, 3:31 AM PDT, 10 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service Eureka CA
331 AM PDT Mon Apr 10 2017

CAZ101>106-109>113-111045-
Coastal Del Norte-Del Norte Interior-Northern Humboldt Coast-
Southwestern Humboldt-Northern Humboldt Interior-
Southern Humboldt Interior-Mendocino Coast-
Northwestern Mendocino Interior-Northeastern Mendocino Interior-
Southwestern Mendocino Interior-Southeastern Mendocino Interior-
331 AM PDT Mon Apr 10 2017

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

An approaching storm system may bring some gusty winds and moderate
intensity rainfall to the region during the middle portion of the
week.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ107-108-111045-
Northern Trinity-Southern Trinity-
331 AM PDT Mon Apr 10 2017

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Higher elevation snowfall may develop during portions of the week.
Most area passes will see little if any impact.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 8:54 PM PDTSmall Craft AdvisoryEKA34 hr
Apr 9, 11:24 PM PDTSpecial Weather StatementEKADel Norte36 min

Nearby

Gale Watches in California, 2017Every gale watch in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.